# SDR WX0A2015051172584

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49900
- Aircraft time: 51,854 hours, 35,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHTS INOPERATIVE AT SEATS 16, 18L & 20.  REPLACED CABIN EMER LIGHT BATTERY PACK AS REQUIRED IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
